Postmodernist Theory and its Relationship to Tourism Research

There are no files associated with this record.

Title Postmodernist Theory and its Relationship to Tourism Research
Author Edwards, Allan Llewellyn; Skinner, James; Gilbert, Keith
Journal Name Journal of Hospitality & Tourism
Editor Mukesh Ranga
Year Published 2005
Place of publication Jhansi, India
Publisher Culture & Environment Conservation Society
Peer Reviewed Yes
Published Yes
Volume 3
Issue Number 2
Page from 129
Page to 137
ISSN 0972-7787
Date Accessioned 2006-03-09
Date Available 2007-03-19T21:54:17Z
Language en_AU
Research Centre Griffith Institute For Tourism
Faculty Faculty of Education
Subject Other Commerce, Management, Tourism and Services
URI http://hdl.handle.net/10072/4211
Publication Type Journal Articles (Refereed Article)
Publication Type Code c1

Brief Record

Griffith University copyright notice